# SDR IPXA2024072335114

- Difficulty date: May 6, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 26,863 hours, 16,649 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: A53810842200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT FWD CARGO COMPT AFT BULKHEAD FR39 UPPER TOP AREAS HAS 3 AREAS OF EXFOLIATING CORROSION MARKED WITH RED TAPE DOT 47-01 ACCOMPLISHED PERMANENT REPAIR PER EO-90839-REQ1 AND EA 300-5315-27-A3601 REV. -. JOB COMPLETE. REVIEWED
